MAUDE Adverse Event Report: STRYKER GMBH TIBIAL NAIL T2 ALPHA? TIBIA Ø10X330MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH TIBIAL NAIL T2 ALPHA? TIBIA Ø10X330MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 2341-1033S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Skin Inflammation/ Irritation (4545); Implant Pain (4561)
Date of Event 09/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A post-market clinical evaluation of the treatment of tibia fractures with the t2 alpha tibia nailing system subject 01-024.Subject has pain and discomfort with the interlocking screws.They cause redness over the subject's knees and the subject would like them removed.Removal of hardware procedure of screws was completed on (b)(6) 2021.
 
Additional Manufacturer Narrative
The reported event that the patient required revision surgery due to pain and discomfort could not be confirmed, since the device(s) were not returned for evaluation and no other additional information was received from the clinical site.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.   if any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.H3 other text : device disposition unknown.
 
Event or Problem Description
A post-market clinical evaluation of the treatment of tibia fractures with the t2 alpha tibia nailing system.Subject (b)(6).Subject has pain and discomfort with the interlocking screws.They cause redness over the subject's knees and the subject would like them removed.Removal of hardware procedure of screws was completed on (b)(6) 2021.
 
Additional Manufacturer Narrative
Please note correction to h6 (health impact code).The reported event could not be confirmed, since the device was not returned and no additional information was available.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
TIBIAL NAIL T2 ALPHA? TIBIA Ø10X330MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17309289
Report Number0009610622-2023-00241
Device Sequence Number7214027
Product Code HSB
UDI-Device Identifier07613327291032
UDI-Public07613327291032
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2341-1033S
Device Catalogue Number23411033S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer07/20/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight81 KG